Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane
Fundamenta Mathematicae, Tome 59 (1966) no. 2, pp. 177-187
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
F. Bagemihl 1 ; J. McMillan 1
@article{10_4064_fm_59_2_177_187,
author = {F. Bagemihl and J. McMillan},
title = {Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane},
journal = {Fundamenta Mathematicae},
pages = {177--187},
year = {1966},
volume = {59},
number = {2},
doi = {10.4064/fm-59-2-177-187},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-59-2-177-187/}
}
TY - JOUR AU - F. Bagemihl AU - J. McMillan TI - Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane JO - Fundamenta Mathematicae PY - 1966 SP - 177 EP - 187 VL - 59 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/fm-59-2-177-187/ DO - 10.4064/fm-59-2-177-187 LA - en ID - 10_4064_fm_59_2_177_187 ER -
%0 Journal Article %A F. Bagemihl %A J. McMillan %T Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane %J Fundamenta Mathematicae %D 1966 %P 177-187 %V 59 %N 2 %U http://geodesic.mathdoc.fr/articles/10.4064/fm-59-2-177-187/ %R 10.4064/fm-59-2-177-187 %G en %F 10_4064_fm_59_2_177_187
F. Bagemihl; J. McMillan. Characterization of the sets of angular and global convergence, and of the sets of angular and global limits, of functions in a half-plane. Fundamenta Mathematicae, Tome 59 (1966) no. 2, pp. 177-187. doi: 10.4064/fm-59-2-177-187
Cité par Sources :